Alert archive / Tennessee / Frost Advisories in 2012

Frost Advisory 1, NWS Memphis, TN

April 11, 201217 counties in Tennessee; 6 counties in Mississippi

NWS Memphis, TN issued this frost advisory at Apr 11, 2012, 3:30 AM CDT for 17 counties in Tennessee; 6 counties in Mississippi. It took effect at Apr 12, 2012, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2012, 3:30 AM CDT (08:30 UTC)
In effect from
Apr 12, 2012, 1:00 AM CDT
Expired
Apr 12, 2012, 8:35 AM CDT
In force
8 hr
Issued by
NWS Memphis, TN
All 23 counties

Alcorn County, MS, Benton County, MS, Marshall County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 96 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1700 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

848 
WWUS74 KMEG 110830
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
330 AM CDT WED APR 11 2012

...WIDESPREAD FROST POSSIBLE EARLY THURSDAY MORNING...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO
THE MID TO UPPER 30S EARLY THURSDAY MORNING OVER MUCH OF WEST
TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI. THESE CONDITIONS WILL
SUPPORT THE DEVELOPMENT OF WIDESPREAD FROST.

MSZ005-006-TNZ002>004-019>021-048-050>055-090>092-111630-
/O.NEW.KMEG.FR.Y.0001.120412T0900Z-120412T1300Z/
ALCORN-TISHOMINGO-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-
LAUDERDALE-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...UNION CITY...MARTIN...
DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...
JACKSON...LEXINGTON...BOLIVAR...SAVANNAH
330 AM CDT WED APR 11 2012

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT THURSDAY. 

* TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL BE BETWEEN 33 AND
  37 DEGREES OVER AREAS EAST OF A LINE FROM UNION CITY TENNESSEE
  TO RIPLEY TENNESSEE TO IUKA MISSISSIPPI.

* TIMING...BETWEEN 4 AM AND 8AM THURSDAY MORNING

* IMPACTS...SOME VEGETATION MAY BE AFFECTED BY THE FROST

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
311 
WWUS74 KMEG 111416
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
916 AM CDT WED APR 11 2012

...WIDESPREAD FROST POSSIBLE EARLY THURSDAY MORNING...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO
THE LOWER AND MIDDLE 30S EARLY THURSDAY MORNING OVER MUCH OF WEST
TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI. THESE CONDITIONS WILL
SUPPORT THE DEVELOPMENT OF WIDESPREAD FROST.

MSZ005-006-TNZ002>004-019>021-048-050>055-090>092-112130-
/O.CON.KMEG.FR.Y.0001.120412T0900Z-120412T1300Z/
ALCORN-TISHOMINGO-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-
LAUDERDALE-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...CORINTH...IUKA...UNION CITY...MARTIN...
DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...
JACKSON...LEXINGTON...BOLIVAR...SAVANNAH
916 AM CDT WED APR 11 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
THURSDAY...

* TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP TO BETWEEN
  33 AND 37 DEGREES OVER AREAS GENERALLY ALONG AND EAST OF A LINE
  FROM AROUND UNION CITY TENNESSEE TO RIPLEY TENNESSEE TO IUKA
  MISSISSIPPI. WIDESPREAD FROST IS EXPECTED.

* TIMING...BETWEEN 4 AM AND 8 AM THURSDAY MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE
  DAMAGED OR KILLED BY THE FROST IF PROPER PRECAUTIONS ARE NOT
  TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JCL
554 
WWUS74 KMEG 112017
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
317 PM CDT WED APR 11 2012

...WIDESPREAD FROST EARLY THURSDAY MORNING ACROSS MUCH OF WEST
TENNESSEE AND PORTIONS OF NORTH MISSISSIPPI...

...LIGHT FREEZE ALONG THE TENNESSEE RIVER VALLEY EARLY THURSDAY
MORNING...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO
THE LOWER AND MIDDLE 30S EARLY THURSDAY MORNING ACROSS MUCH OF WEST
TENNESSEE AND PORTIONS OF NORTH MISSISSIPPI. THESE CONDITIONS WILL
SUPPORT THE DEVELOPMENT OF WIDESPREAD FROST.

TNZ004-021-054-055-092-120930-
/O.UPG.KMEG.FR.Y.0001.120412T0900Z-120412T1300Z/
/O.NEW.KMEG.FZ.W.0001.120412T0600Z-120412T1400Z/
HENRY-CARROLL-HENDERSON-DECATUR-HARDIN-
INCLUDING THE CITIES OF...PARIS...HUNTINGDON...LEXINGTON...
SAVANNAH
317 PM CDT WED APR 11 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURE/FROST COVERAGE...A LIGHT FREEZE IS EXPECTED. LOW
  TEMPERATURES WILL DROP TO BETWEEN 30 AND 32 DEGREES FOR A FEW
  HOURS. WIDESPREAD FROST IS EXPECTED.

* TIMING...BETWEEN 1 AM AND 9 AM THURSDAY MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE
  DAMAGED OR KILLED BY THE LIGHT FREEZE AND FROST IF PROPER
  PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MSZ002>004-009-TNZ089-120930-
/O.EXB.KMEG.FR.Y.0001.120412T0600Z-120412T1400Z/
MARSHALL-BENTON MS-TIPPAH-PRENTISS-FAYETTE-
INCLUDING THE CITIES OF...BOONEVILLE...SOMERVILLE
317 PM CDT WED APR 11 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. 

* TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES WILL DROP TO
  BETWEEN 34 AND 36 DEGREES. AREAS OF FROST ARE EXPECTED.

* TIMING...BETWEEN 1 AM AND 9 AM THURSDAY MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY 
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE 
  DAMAGED OR KILLED BY THE FROST IF PROPER PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ002-019-048-050-051-120930-
/O.EXT.KMEG.FR.Y.0001.120412T0600Z-120412T1400Z/
OBION-DYER-LAUDERDALE-HAYWOOD-CROCKETT-
INCLUDING THE CITIES OF...UNION CITY...DYERSBURG
317 PM CDT WED APR 11 2012

...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES WILL DROP TO
  BETWEEN 34 AND 36 DEGREES. AREAS OF FROST ARE EXPECTED.

* TIMING...BETWEEN 1 AM AND 9 AM THURSDAY MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY 
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE 
  DAMAGED OR KILLED BY THE FROST IF PROPER PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MSZ005-006-TNZ003-020-052-053-090-091-120930-
/O.EXT.KMEG.FR.Y.0001.120412T0600Z-120412T1400Z/
ALCORN-TISHOMINGO-WEAKLEY-GIBSON-MADISON-CHESTER-HARDEMAN-MCNAIRY-
INCLUDING THE CITIES OF...CORINTH...IUKA...MARTIN...DRESDEN...
HUMBOLDT...MILAN...JACKSON...BOLIVAR
317 PM CDT WED APR 11 2012

...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES WILL DROP TO
  BETWEEN 33 AND 34 DEGREES. WIDESPREAD FROST IS EXPECTED.

* TIMING...BETWEEN 1 AM AND 9 AM THURSDAY MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY 
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE 
  DAMAGED OR KILLED BY THE FROST IF PROPER PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JCL
322 
WWUS74 KMEG 120831
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
331 AM CDT THU APR 12 2012

...WIDESPREAD FROST EARLY THIS MORNING ACROSS MUCH OF WEST
TENNESSEE AND PORTIONS OF NORTH MISSISSIPPI...

...LIGHT FREEZE ALONG THE TENNESSEE RIVER VALLEY EARLY THIS MORNING...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO
THE LOWER AND MIDDLE 30S EARLY THIS MORNING ACROSS MUCH OF WEST
TENNESSEE AND PORTIONS OF NORTH MISSISSIPPI. THESE CONDITIONS WILL
SUPPORT THE DEVELOPMENT OF WIDESPREAD FROST.

TNZ004-021-054-055-092-121400-
/O.CON.KMEG.FZ.W.0001.000000T0000Z-120412T1400Z/
HENRY-CARROLL-HENDERSON-DECATUR-HARDIN-
INCLUDING THE CITIES OF...PARIS...HUNTINGDON...LEXINGTON...
SAVANNAH
331 AM CDT THU APR 12 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...A LIGHT FREEZE IS EXPECTED. LOW 
  TEMPERATURES WILL DROP TO BETWEEN 30 AND 32 DEGREES FOR A FEW 
  HOURS. WIDESPREAD FROST IS EXPECTED. 

* TIMING...BETWEEN NOW AND 9 AM THIS MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY 
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE 
  DAMAGED OR KILLED BY THE LIGHT FREEZE AND FROST IF PROPER 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MSZ002>004-009-TNZ002-019-048-050-051-089-121400-
/O.CON.KMEG.FR.Y.0001.000000T0000Z-120412T1400Z/
MARSHALL-BENTON MS-TIPPAH-PRENTISS-OBION-DYER-LAUDERDALE-HAYWOOD-
CROCKETT-FAYETTE-
INCLUDING THE CITIES OF...BOONEVILLE...UNION CITY...DYERSBURG...
SOMERVILLE
331 AM CDT THU APR 12 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES WILL DROP TO 
  BETWEEN 34 AND 36 DEGREES. AREAS OF FROST ARE EXPECTED. 

* TIMING...BETWEEN NOW AND 9 AM THIS MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY 
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE 
  DAMAGED OR KILLED BY THE FROST IF PROPER PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MSZ005-006-TNZ003-020-052-053-090-091-121400-
/O.CON.KMEG.FR.Y.0001.000000T0000Z-120412T1400Z/
ALCORN-TISHOMINGO-WEAKLEY-GIBSON-MADISON-CHESTER-HARDEMAN-MCNAIRY-
INCLUDING THE CITIES OF...CORINTH...IUKA...MARTIN...DRESDEN...
HUMBOLDT...MILAN...JACKSON...BOLIVAR
331 AM CDT THU APR 12 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...LOW TEMPERATURES WILL DROP TO 
  BETWEEN 33 AND 34 DEGREES. WIDESPREAD FROST IS EXPECTED. 

* TIMING...BETWEEN NOW AND 9 AM THIS MORNING.

* IMPACTS...RECORD SETTING WARMTH IN MARCH HAS CAUSED AN EARLY 
  START TO THE GROWING SEASON. NEW GROWTH AND BLOOMS MAY BE 
  DAMAGED OR KILLED BY THE FROST IF PROPER PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
986 
WWUS74 KMEG 121335
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
835 AM CDT THU APR 12 2012


TNZ004-021-054-055-092-121445-
/O.CAN.KMEG.FZ.W.0001.000000T0000Z-120412T1400Z/
HENRY-CARROLL-HENDERSON-DECATUR-HARDIN-
INCLUDING THE CITIES OF...PARIS...HUNTINGDON...LEXINGTON...
SAVANNAH
835 AM CDT THU APR 12 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FREEZE
WARNING. 

TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS THE WARNING AREA
THIS MORNING. THUS...THE FREEZE WARNING HAS BEEN CANCELLED.

$$

MSZ002>006-009-TNZ002-003-019-020-048-050>053-089>091-121445-
/O.CAN.KMEG.FR.Y.0001.000000T0000Z-120412T1400Z/
MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-OBION-
WEAKLEY-DYER-GIBSON-LAUDERDALE-HAYWOOD-CROCKETT-MADISON-CHESTER-
FAYETTE-HARDEMAN-MCNAIRY-
INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...
UNION CITY...MARTIN...DRESDEN...DYERSBURG...HUMBOLDT...MILAN...
JACKSON...SOMERVILLE...BOLIVAR
835 AM CDT THU APR 12 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES HAVE ALREADY WARMED TO AROUND 40 ACROSS THE ADVISORY
AREA THIS MORNING. THUS...THE FROST ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Apr 11, 2:55 AM CDT, 35 minutes earlier.

Area forecast discussion, Apr 11, 2:55 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
255 AM CDT WED APR 11 2012

.DISCUSSION...

SKIES ARE CLEAR OVER MUCH OF THE FORECAST AREA EARLY THIS MORNING
WITH TEMPERATURES IN THE MID 40S TO MID 50S. HIGH PRESSURE CENTER
WILL DROP INTO THE UPPER MIDWEST TODAY KEEPING DRY WEATHER AND
SEASONALLY COOL TEMPERATURES OVER THE FORECAST AREA. BY TONIGHT
CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP QUITE
A BIT. MUCH OF WEST TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI
WILL SEE TEMPERATURES IN THE MID TO UPPER 30S. THIS WILL SET THE
STAGE FOR THE DEVELOPMENT OF FROST OVER THESE AREA SO WILL ISSUE A
FROST ADVISORY FOR EARLY THURSDAY MORNING.

THURSDAY WILL BE ANOTHER SUNNY AND DRY DAY WITH TEMPERATURES A
COUPLE OF DEGREES WARMER THAN TODAY. BY THURSDAY NIGHT...THE
SURFACE HIGH WILL BE EAST OF THE REGION ALLOWING WINDS TO SHIFT TO
THE SOUTH AND BRING MILDER AIR BACK INTO THE REGION. TEMPERATURES
WILL NOT BE COLD ENOUGH THURSDAY NIGHT TO PRODUCE FROST.

BY FRIDAY...A LARGE STORM SYSTEM WILL BEGIN TO MOVE OUT OF THE
WESTERN U.S. AND INTO THE PLAINS STATES. AS IT DOES SOME RAIN MAY
MOVE INTO FAR WESTERN SECTIONS OF THE FORECAST AREA. TEMPERATURES
WILL BE QUITE WARM AS WELL WITH AFTERNOON READINGS ON FRIDAY IN
THE MID TO UPPER 70S. THE STORM SYSTEM WILL MOVE SLOWLY EAST OVER
THE WEEKEND AND INTO THE BEGINNING ON NEXT WEEK. AS A RESULT...
THE CHANCE OF RAIN WILL SLOWLY INCREASE FROM FRIDAY NIGHT THROUGH
TUESDAY. TEMPERATURES WILL REMAIN ON THE WARM SIDE AS WELL THROUGH
THE PERIOD.

&&

.AVIATION...
06Z TAF CYCLE

VFR CONDITIONS THIS TAF CYCLE WITH OCCASIONAL SCATTERED TO BROKEN
MID CLOUDS THROUGH MOST OF THE TAF PERIOD. WINDS WILL BE LIGHT
FROM THE NORTH TO NORTHEAST...INCREASING TO NEAR 10 KTS BY MID
MORNING...DIMINISHING BY SUNSET WITH CLEARING SKIES.

JAB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  67  45  69  53 /   0   0   0  10
MKL  64  33  66  46 /   0   0   0  10
JBR  64  40  67  48 /   0   0  10  10
TUP  67  39  69  46 /   0   0   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...FROST ADVISORY FROM 4 AM TO 8 AM CDT THURSDAY FOR ALCORN-
     TISHOMINGO.

TN...FROST ADVISORY FROM 4 AM TO 8 AM CDT THURSDAY FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAUDERDALE-MADISON-MCNAIRY-OBION-
     WEAKLEY.

&&
Hazardous weather outlook, Apr 11, 3:30 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
330 AM CDT WED APR 11 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121030-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
330 AM CDT WED APR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD FROST WILL BE POSSIBLE OVERNIGHT OVER AREAS EAST OF A
LINE FROM UNION CITY TENNESSEE TO RIPLEY TENNESSEE TO IUKA
MISSISSIPPI. A FEW AREAS NEAR THE TENNESSEE RIVER COULD SEE A
LIGHT FREEZE AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:17 PM CDTFreeze WarningMEGCarroll, Decatur, Hardin, Henderson, Henry17 hr

Nearby

Frost Advisories in Tennessee, 2012Frost Advisories in Mississippi, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.